Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 159710, 6 pages
http://dx.doi.org/10.1155/2015/159710
Research Article

Residual and Past Entropy for Concomitants of Ordered Random Variables of Morgenstern Family

1Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo 11884, Egypt
2Department of Mathematics and Statistics, Faculty of Science, Taif University, Hawia 888, Saudi Arabia
3Department of Mathematics, Faculty of Education, Ain Shams University, Cairo 11341, Egypt

Received 25 June 2015; Accepted 7 September 2015

Academic Editor: Chunsheng Ma

Copyright © 2015 M. M. Mohie EL-Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Mohie EL-Din, M. M. Amein, Nahed S. A. Ali, and M. S. Mohamed, “Residual and Past Entropy for Concomitants of Ordered Random Variables of Morgenstern Family,” Journal of Probability and Statistics, vol. 2015, Article ID 159710, 6 pages, 2015. https://doi.org/10.1155/2015/159710.